Extensions cycliques de degré 2 n sur Q

Odile Zink

Séminaire Delange-Pisot-Poitou. Théorie des nombres (1966-1967)

  • Volume: 8, Issue: 2, page 1-12

How to cite


Zink, Odile. "Extensions cycliques de degré $2^n$ sur $Q$." Séminaire Delange-Pisot-Poitou. Théorie des nombres 8.2 (1966-1967): 1-12. <http://eudml.org/doc/110689>.

author = {Zink, Odile},
journal = {Séminaire Delange-Pisot-Poitou. Théorie des nombres},
keywords = {number theory},
language = {fre},
number = {2},
pages = {1-12},
publisher = {Secrétariat mathématique},
title = {Extensions cycliques de degré $2^n$ sur $Q$},
url = {http://eudml.org/doc/110689},
volume = {8},
year = {1966-1967},

AU - Zink, Odile
TI - Extensions cycliques de degré $2^n$ sur $Q$
JO - Séminaire Delange-Pisot-Poitou. Théorie des nombres
PY - 1966-1967
PB - Secrétariat mathématique
VL - 8
IS - 2
SP - 1
EP - 12
LA - fre
KW - number theory
UR - http://eudml.org/doc/110689
ER -


  1. Albert ( A. Adrian). - Modern higher algebra. - Chicago, University of Chicago Press, 1948 (The University of Chicago Science Series). 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.